# SDR IPXA10M62261

- Difficulty date: August 14, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 37,696 hours, 8,531 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, IN LT WING L/E COMPARTMENT BETWEEN THE 2 REFUEL/DEFUEL CONNECTIONS, THE CEILING HAS CRACKS AT FASTENERS AT SEVERAL LOCATIONS.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER, DOUBLER AND ANGLES IAW SRM 57-40-02, REPAIR 9, FIG 203.
